# SDR REXA96050

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321PX
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Conditioning
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  AFT FREON A/C FOUND AT FAULT.  DEFERRED (DMI16716) PER MEL 25-60-05.  (M)
